# SDR AALA202205026177

- Difficulty date: April 29, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A300*
- Aircraft serial: 6618
- Aircraft time: 22,348 hours, 8,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 15WL MID LEFT BATTERY FAULT. REPLACED BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
